If you need an accessible version of this item please contact JSTOR User Support

On Components in Some Families of Sets

Branko Grünbaum and Theodore S. Motzkin
Proceedings of the American Mathematical Society
Vol. 12, No. 4 (Aug., 1961), pp. 607-613
DOI: 10.2307/2034254
Stable URL: http://www.jstor.org/stable/2034254
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Components in Some Families of Sets
Preview not available

Page Thumbnails

  • Thumbnail: Page 
607
    607
  • Thumbnail: Page 
608
    608
  • Thumbnail: Page 
609
    609
  • Thumbnail: Page 
610
    610
  • Thumbnail: Page 
611
    611
  • Thumbnail: Page 
612
    612
  • Thumbnail: Page 
613
    613